MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE 0 DEG RIGHT CUT BLOCK; ATTUNE INSTRUMENTS : RESECTION BLOCKS/DEVICES

DEPUY IRELAND - 9616671 ATTUNE 0 DEG RIGHT CUT BLOCK; ATTUNE INSTRUMENTS : RESECTION BLOCKS/DEVICES
Model Number 2544-00-015
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a threaded pin was incarcerated in an attune tibia cut block and broken into two pieces.One piece stayed inside pin driver and second side was stuck in cut block.Slight delay to get block off patient by cutting pin and unscrewing manually.No patient harm.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
ATTUNE 0 DEG RIGHT CUT BLOCK
Common Device Name
ATTUNE INSTRUMENTS : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10390705
Report Number1818910-2020-17847
Device Sequence Number16576793
Product Code HTZ
UDI-Device Identifier10603295421191
UDI-Public10603295421191
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2544-00-015
Device Catalogue Number254400015
Device Lot NumberPG285820
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/28/2020
Supplement Date Received by Manufacturer09/14/2020
Initial Report FDA Received Date08/11/2020
Supplement Report FDA Received Date09/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1